# SDR SWIA202265037

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL BETWEEN FS 559.00+80 Â€“ APPROX. 559.00+96    (C-CHECK RO 3/14/2022)    BLENDED RH FLOOR SILL BETWEEN FS559.00+80 TO APPROX. FS559.00+96 IN LIMITS AND RESTORED REF CRJ200 SRM 51-42-15, CRJ200 SRM 51-21-06, CRJ200 SRM 53-51-43, CRJ200 SRM 51-42-06, CRJ200 SRM 51-25-16, AND REO 601R-53-00-526 REV.-- DATED 22-MAY-2013.
